Abstract Fixed Points of Set-valued Mappings
E. El. Shobaky, Sahar Mohamed Ali and Montaser S. Ali
DOI : 10.3844/jmssp.2007.49.53
Journal of Mathematics and Statistics
Volume 3, Issue 2
We defined new concept of complete sequences of equivalence relations on a given abstract set on which no topology is considered, the concept of contraction mappings with respect to these sequences, proved the existence of a fixed point of a multivalued and in particular single valued mappings T on the given abstract set.
© 2007 E. El. Shobaky, Sahar Mohamed Ali and Montaser S. Ali. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.